Boundary value problems for elliptic mixed order systems with parameter

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:a88ce799aae98e211ec4932adc6ea20e

DENK, Robert, Leonid R. VOLEVIČ, 2002. Boundary value problems for elliptic mixed order systems with parameter. In: Spectral and Evolutional Problems. 11, pp. 188-200

@article{Denk2002Bound-745, title={Boundary value problems for elliptic mixed order systems with parameter}, year={2002}, volume={11}, journal={Spectral and Evolutional Problems}, pages={188--200}, author={Denk, Robert and Volevič, Leonid R.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/745"> <dc:creator>Denk, Robert</dc:creator> <dc:format>application/pdf</dc:format> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/745"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Denk, Robert</dc:contributor> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/745/1/rd25.pdf"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2002</dcterms:issued> <dc:contributor>Volevič, Leonid R.</dc:contributor> <dcterms:abstract xml:lang="eng">This paper gives a survey on the concept of parameter-ellipticity and parabolicity for mixed order systems depending on a complex parameter. We consider both systems of operators acting on closed manifolds and on manifolds with boundary. The main results include unique solvability of the corresponding equations or boundary value problems and uniform estimates on the solutions in terms of parameter-dependent norms.</dcterms:abstract> <dc:creator>Volevič, Leonid R.</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:42Z</dcterms:available> <dc:rights>deposit-license</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:42Z</dc:date> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/745/1/rd25.pdf"/> <dcterms:bibliographicCitation>First publ. in: Spectral and Evolutional Problems 11 (2002), pp. 188-200</dcterms:bibliographicCitation> <dc:language>eng</dc:language> <dcterms:title>Boundary value problems for elliptic mixed order systems with parameter</dcterms:title> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

rd25.pdf 137

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto